Uniqueness of Curvature Measures in Pseudo-Riemannian Geometry

Andreas Bernig*, Dmitry Faifman, Gil Solanes

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


The recently introduced Lipschitz–Killing curvature measures on pseudo-Riemannian manifolds satisfy a Weyl principle, i.e. are invariant under isometric embeddings. We show that they are uniquely characterized by this property. We apply this characterization to prove a Künneth-type formula for Lipschitz–Killing curvature measures, and to classify the invariant generalized valuations and curvature measures on all isotropic pseudo-Riemannian space forms.

Original languageEnglish
Pages (from-to)11819-11848
Number of pages30
JournalJournal of Geometric Analysis
Issue number12
StatePublished - Dec 2021


FundersFunder number
Natural Sciences and Engineering Research Council of Canada
Deutsche ForschungsgemeinschaftBE 2484/5-2
Ministerio de Ciencia e InnovaciónPGC2018-095998-B-I00
European Regional Development Fund


    • Curvature measure
    • Lipschitz–Killing measures
    • Pseudo-Riemannian manifolds
    • Valuation
    • Weyl principle


    Dive into the research topics of 'Uniqueness of Curvature Measures in Pseudo-Riemannian Geometry'. Together they form a unique fingerprint.

    Cite this